| Catalog Number |
GLM910010 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone: (b)(6).Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (1112512s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
Event or Problem Description
During a stent-assisted endovascular embolization procedure on (b)(6) 2026, the healthcare professional reported that the 4mm x 16mm enterprise 2 vascular reconstruction device (vrd) (encr401600 / 9540635) was impeded in the introducer and could not be pushed into the concomitant microcatheter (unspecified brand).The physician retracted only the stent and replaced it to continue the procedure.Another microcatheter (unspecified brand) was in place and a 2mm x 2cm galaxy g3 (gly120202 / 1042546s) was delivered to the target site.The coil filled the aneurysm and when the physician tried to detach the coil, the coil was unable to detach.The physician retracted the coil and replaced it with new coils, a second and third coil successively, both were 1.00mm x 1.00cm galaxy g3 mini (glm910010) from the same lot (1112512s).It was reported that both of these coils were also unable to detach.The physician retracted the second coil and the third coil in succession and replaced it with another coil from a different manufacture and complete the procedure.There was no report of any negative patient impact.The procedure was reportedly prolonged by about 10 minutes.On 12-feb-2026, additional information was received.The information indicated that the procedure was targeting the middle cerebral artery (mca).None of the three coils were stretched when they were removed; they were all still attached to their respective delivery systems when they were removed.A pre-deployment electrical check was performed for each of the three coils.The fault light was not seen during the procedure, upon pressing the power button, all lights illuminated including the green system ready light.During the detachment cycle for the three coils, the detachment light illuminated and the audible signal beep was heard.All connections fit without the application of force.The replacement stent for the procedure was another 4mm x 16mm enterprise 2 vascular reconstruction device (encr401600).Continuous flush was maintained through the microcatheter (an sl-10® microcatheter (stryker)) during the procedure.The information confirmed there was no negative impact on the patient and the physician did not consider the reported 10-minute delay in the procedure to be clinically significant.
Additional Manufacturer Narrative
Manufacturer¿s ref.No:(b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 09-apr-2026.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 1.00mm x 1.00cm galaxy g3 mini was received contained in the decontamination pouch.Visual inspection was performed.It was noted that the embolic coil was no longer attached to the device positioning unite (dpu).Microscopic inspection revealed that the distal outer sheath had been softened, an indication that the detachment process was already initiated.The electrical resistance of the galaxy g3 device was measured with a multimeter, it measured 56 ohms (o), which is within the specification range between 48.5 o ¿ 56.0 o.The device was connected to a lab sample detachment control box (dcb), and to a lab sample enpower control cable, and the power was turned on.The system ready light was illuminating.Then, the detach button was pressed, and a beep sound was heard.The reported issue documented in the complaint that the coil failed to detach could not be confirmed since the returned coil was found already detached from the system.During the evaluation and analysis, the device met the electrical specification range during the inspection.Additionally, no product defect was identified; there may have been other circumstances or issues that occurred during the use of the device that could not be replicated in the lab setting.The instruction for use (ifu) provides proper handling instructions for the device to prevent such issues from occurring.A review of manufacturing documentation associated with this lot (1112512s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that product failure could be caused by multiple factors.The instruction for use (ifu) does contain the following recommendation: verify that the microcoil delivery system is fully connected, and no faults are indicated on the dcb.If a fault exists, reseat all connections between the dpu, the dcb, and the connecting cable.If a fault still persists, replace the connecting cable.If this does not correct the error, replace the dcb.If the microcoil delivery system still continues to have a fault, retrieve the microcoil, re sheathing the microcoil system, and replace it with a new microcoil system.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: b.4, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.